Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 25, NWS Norman, OK

May 7, 20074 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 7, 2007, 11:55 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 7, 2007, 11:55 AM CDT (16:55 UTC)
Expired
May 7, 2007, 3:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Whole counties

Counties Atoka County, OK, Bryan County, OK, Johnston County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 151 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 12:44 PM CDTFLASH FLOODAtoka, OKA FEW STREETS IN TOWN HAVE BEEN CLOSED DUE TO FLOODING. MANY COUNTRY ROADS OUTSIDE TOWN HAVE BEEN CLOSED AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
27.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 071658
FFWOUN
OKC005-013-069-095-072000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
  JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
  MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 300 PM CDT

* AT 1155 AM CDT...LAW ENFORCEMENT OFFICIALS...ALONG WITH NWS 
OBSERVATIONS AND RADAR ESTIMATES...INDICATED THAT WIDESPREAD FLASH 
FLOODING WAS OCCURRING ACROSS THE MENTIONED COUNTIES. THE GREATEST 
CONCERN WILL BE OVER ATOKA AND BRYAN COUNTIES...WHERE RAINFALL 
AMOUNTS IN EXCESS OF 5 INCHES HAVE OCCURRED THIS MORNING. ADDITIONAL 
HEAVY RAIN WILL OCCUR INTO THE EARLY AFTERNOON HOURS...AGGRAVATING 
THE SITUATION.

* LOCATIONS IN THE WARNING INCLUDE DURANT...ATOKA...LANE...MADILL... 
AND TISHOMINGO.

EXCESSIVE RUNOFF FROM THE STORMS WILL CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER 
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3394 9700 3375 9637 3418 9589 3460 9569
      3462 9599 3445 9612 3415 9674

$$
2 follow-up statements
000 
WGUS74 KOUN 071754
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1250 PM CDT MON MAY 7 2007

OKC005-013-069-095-072000-
BRYAN OK-JOHNSTON OK-MARSHALL OK-ATOKA OK-
1250 PM CDT MON MAY 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
ATOKA...MARSHALL...JOHNSTON AND BRYAN COUNTIES...

AT 1250 PM CDT...LAW ENFORCEMENT EMERGENCY MANAGEMENT OFFICIALS 
CONTINUE TO REPORT WIDESPREAD FLOODING ACROSS THE MENTIONED 
COUNTIES...ESPECIALLY ACROSS LOW-LYING ROADWAYS IN ATOKA AND BRYAN 
COUNTIES. THE HEAVIEST RAIN...EXTENDING FROM 9 MILES NORTHEAST OF 
STRINGTOWN TO 11 MILES NORTHEAST OF BOKCHITO...WILL CONTINUE TO MOVE 
NORTHEAST AT 35 MPH. ALTHOUGH THIS SHOULD BE THE LAST OF THE HEAVY 
RAIN UNTIL THIS EVENING OR OVERNIGHT TONIGHT...WIDESPREAD RUNOFF 
PROBLEMS WILL LIKELY PERSIST THROUGH THE AFTERNOON.

LOCATIONS IN THE WARNING INCLUDE DURANT...ATOKA...LANE... 
TISHOMINGO...AND MADILL.

EXCESSIVE RUNOFF FROM THE STORMS HAVE CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3394 9700 3375 9637 3418 9589 3460 9569
      3462 9599 3445 9612 3415 9674

$$
000 
WGUS74 KOUN 071951
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT MON MAY 7 2007

OKC005-013-069-095-072000-
BRYAN OK-JOHNSTON OK-MARSHALL OK-ATOKA OK-
250 PM CDT MON MAY 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
ATOKA...MARSHALL...JOHNSTON AND BRYAN COUNTIES...

AT 250 PM CDT...FLOODING OF LOW-LYING AND POORLY DRAINED AREAS 
CONTINUE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA...ESPECIALLY ATOKA 
AND BRYAN COUNTIES. THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE AT 300 PM...BUT AN AREA FLOOD WARNING WILL BE ISSUED FOR 
ATOKA AND BRYAN COUNTIES...WHICH WILL INDICATE THAT THE MAIN 
FLOODING POTENTIAL WILL BE ASSOCIATED WITH RUNOFF IN THE SMALL 
CREEKS AND TRIBUTARIES OF ATOKA LAKE AND MCGEE CREEK LAKE.

LOCATIONS IN THE WARNING INCLUDE DURANT...ATOKA...AND LANE.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS... 
HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARM 
LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3394 9700 3375 9637 3418 9589 3460 9569
      3462 9599 3445 9612 3415 9674

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:52 AM CDT, 8 hours 3 minutes earlier.

Area forecast discussion, May 7, 3:52 AM CDT, 8 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT MON MAY 7 2007

.DISCUSSION...
ONGOING THUNDERSTORMS THROUGH MUCH OF CENTRAL AND SW
OKLAHOMA... AND PARTS OF WESTERN N TEXAS THIS MORNING. CURRENT
ACTIVITY WILL LEAVE A BOUNDARY ACROSS PARTS OF CENTRAL AND
SOUTHWEST OKLAHOMA WHICH COULD CONTINUE TO ACT AS A FOCUS FOR
ADDITIONAL RAIN DURING THE DAY. WILL REALIGN THE FLOOD WATCH TO
PICK UP MORE OF CENTRAL AND SOUTHWEST OKLAHOMA AND PARTS OF
WESTERN N TX FOR TODAY. VERY MOIST FLOW SHOULD CONTINUE TO MOVE
OVER THE BOUNDARY... ALTHOUGH LOWER LEVEL WIND SPEEDS MAY DIMINISH
BY AFTERNOON. NO MAJOR CHANGES TO CURRENT FORECAST AS UPPER TROUGH
TO THE WEST WILL CONTINUE A CHANCE FOR T-STORMS FOR THE NEXT
SEVERAL DAYS. CURRENT NAM INDICATES THAT AS WE MOVE INTO MID
WEEK THE STRONGEST PART OF THE UPPER SYSTEM MAY TEND TO TRACK MORE
ACROSS TEXAS WHICH WOULD DECREASE ACTIVITY SOMEWHAT ACROSS OUR
AREA... ESPECIALLY OVER THE NORTHWEST. HOWEVER... GFS IS STILL
BRINGING THE UPPER LOW FARTHER NORTH... SO WILL NOT MAKE ANY MAJOR
CHANGES ATTM. LOOKS LIKE RAIN SHOULD BE FINALLY EXITING THE CWA BY
SATURDAY...ALTHOUGH WOULD NOT BE SURPRISED TO SEE A FEW SHOWERS
LINGERING IN THE SOUTHEAST AT THAT TIME. TEMPERATURES WILL BE MILD
THROUGH THE PERIOD WITH FAIRLY EXTENSIVE CLOUD COVER KEEPING THEM
RELATIVELY CLOSE TO NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  65  78  64 /  80  60  50  60
HOBART OK         80  60  77  60 /  70  60  50  60
WICHITA FALLS TX  82  66  81  63 /  60  60  50  60
GAGE OK           73  54  75  55 /  50  50  40  50
PONCA CITY OK     76  64  78  63 /  70  60  50  50
DURANT OK         84  67  83  64 /  50  40  30  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THIS AFTERNOON FOR OKZ007-008-012-013-
     016>020-022>031-035-037>040-044-045.

TX...FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ085-086-088>090.

&&

23/32
Hazardous weather outlook, May 7, 6:45 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
645 AM CDT MON MAY 7 2007

OKZ004>048-050>052-TXZ083>090-071700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
645 AM CDT MON MAY 7 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM ARNETT TO ALVA...
AND INCLUDES NEARLY ALL BUT THE FAR NORTHWEST PART OF OKLAHOMA.

TIMING...
ALTHOUGH THE RISK OF SEVERE STORMS WILL BE GREATEST THIS AFTERNOON
AND EVENING... SEVERE STORMS WILL BE POSSIBLE THROUGHOUT THE DAY AND
NIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS TODAY AND
TONIGHT.

DISCUSSION...
A LARGE CONVECTIVE SYSTEM FORMED OVER OKLAHOMA AND WESTERN NORTH
TEXAS LAST EVENING AND HAS MOVED ONLY SLOWLY TOWARD THE EAST EARLY
THIS MORNING.  SIGNIFICANT INSTABILITY REMAINS ALONG THE RED
RIVER... AND THE STORM SYSTEM WILL LIKELY PERSIST THROUGH MUCH OF
THE MORNING... AND CONTINUE ITS SLOW EASTWARD PROGRESS.  AREAS SOUTH
OF THE SYSTEM WILL WARM DURING THE MORNING AND AFTERNOON... AND
PREVAILING WINDS WILL RESULT IN A NORTH TO NORTHEAST MOVEMENT OF ANY
STORMS THAT DEVELOP.

THE EVENTUAL FATE OF THE MORNING CONVECTION WILL HELP DETERMINE
EXACTLY WHAT WILL HAPPEN THIS AFTERNOON THROUGH TONIGHT... BUT IT
SEEMS PROBABLE THAT ANOTHER SIMILAR SYSTEM WILL FORM LATE TODAY INTO
TONIGHT.

IN GENERAL... THE GREATEST CONCERN THROUGH TONIGHT WILL BE THE
POTENTIAL FOR FLOODING.  MARGINALLY-SEVERE HAIL... PERHAPS UP TO THE
SIZE OF QUARTERS... AND STRONG WINDS WILL ALSO BE POSSIBLE...
ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.  WIND
SHEAR NEAR THE RED RIVER MAY BE SUFFICIENT TO SUPPORT SMALL
TORNADOES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL HAS LEFT THE GROUND SATURATED ACROSS PARTS OF THE
AREA. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLOODING OF THOSE
AREAS. A FLOOD WATCH IS IN EFFECT. PLEASE REFER TO THE LATEST
VERSION OF THIS PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TO BECOME GRADUALLY LESS LIKELY... AND
LESS SEVERE... AS THE WEEK PROGRESSES.  AT THIS TIME... IT APPEARS
THAT THE WEEKEND WILL BE FREE OF STORMS.

OTHER HAZARDOUS WEATHER...
FLOODING WILL CONTINUE TO BE A CONCERN FOR SEVERAL DAYS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

CMS

In the hours before

Special weather statement, May 7, 9:35 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
935 AM CDT MON MAY 7 2007

OKZ046-050-071500-
LOVE OK-CARTER OK-
935 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER AND LOVE COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF COURTNEY AT 935 AM
CDT...MOVING NORTHEAST AT 30 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CARTER AND LOVE COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, May 7, 10:17 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1017 AM CDT MON MAY 7 2007

OKZ051-071530-
MARSHALL OK-
1017 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MARSHALL COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF WILLIS AT 1017 AM
CDT...MOVING NORTHEAST AT 35 MPH.

PEOPLE IN MARSHALL COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Local storm report, May 7, 10:25 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1025 AM CDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      BENNINGTON              34.00N 96.04W
05/07/2007                   BRYAN              OK   COUNTY OFFICIAL

            VEHICLE DROVE THROUGH HIGH WATER ON A COUNTY ROAD NEAR
            HIGHWAY 70 AND WAS SWEPT OFF THE ROAD. THE OCCUPANT WAS
            RESCUED WITHOUT INJURY. THE FLOODING WAS CAUSED BY
            FLOODING OF A NEARBY TRIBUTARY. REPORTED BY DURANT CITY
            OFFICIAL.

&&

KJ
Local storm report, May 7, 10:28 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1028 AM CDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 AM     HAIL             SW BLUE                 34.00N 96.23W
05/07/2007  M0.75 INCH       BRYAN              OK   COUNTY OFFICIAL

            RELAYED BY DURANT CITY OFFICIAL.

&&

KJ
Special weather statement, May 7, 10:49 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1049 AM CDT MON MAY 7 2007

OKZ039-043-045>047-050-TXZ090-071615-
LOVE OK-COAL OK-JEFFERSON OK-JOHNSTON OK-CARTER OK-STEPHENS OK-
CLAY TX-
1049 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...CLAY...COAL...
JEFFERSON...JOHNSTON...LOVE AND STEPHENS COUNTIES.

A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 23 MILES SOUTHEAST OF
RAVIA TO 18 MILES SOUTH OF RYAN AT 1049 AM CDT...MOVING NORTHEAST AT
35 MPH. THIS ACTIVITY IS EXPECTED TO MAINTAIN ITS INTENSITY OR EVEN
INCREASE OVER THE NEXT SEVERAL HOURS.

PEOPLE IN CARTER...CLAY...COAL...JEFFERSON...JOHNSTON...LOVE AND
STEPHENS COUNTIES...INCLUDING THE CITY OF ARDMORE...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.
Local storm report, May 7, 11:43 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1143 AM CDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     WILSON                  34.16N 97.43W
05/07/2007  M60 MPH          CARTER             OK   PUBLIC

            RELAYED FROM COUNTY EM

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 6, 8:01 PM CDTSevere Thunderstorm WarningOUNGreer44 min
May 6, 8:22 PM CDTSevere Thunderstorm WarningOUNBeckham53 min
May 6, 8:53 PM CDTTornado WarningOUNSeminole37 min
May 6, 9:11 PM CDTSevere Thunderstorm WarningOUNWashita64 min
May 6, 9:20 PM CDTSevere Thunderstorm WarningOUNLincoln25 min
May 6, 9:29 PM CDTTornado WarningOUNPottawatomie, Seminole31 min
May 6, 9:45 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 6, 9:54 PM CDTTornado WarningOUNLincoln36 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 6, 11:54 PM CDTFlash Flood WarningOUNBeckham, Custer, Washita4 hr
May 7, 12:57 AM CDTSevere Thunderstorm WarningOUNCotton48 min
May 7, 1:13 AM CDTSevere Thunderstorm WarningOUNComanche, Stephens47 min
May 7, 1:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady41 min
May 7, 2:02 AM CDTSevere Thunderstorm WarningOUNStephens32 min
May 7, 2:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma41 min
May 7, 3:14 AM CDTTornado WarningOUNPottawatomie19 min
May 7, 3:29 AM CDTSevere Thunderstorm WarningOUNLincoln46 min
May 7, 6:22 AM CDTFlash Flood WarningOUNComanche, Grady3 hr
May 7, 6:47 AM CDTSevere Thunderstorm WarningOUNAtoka43 min
May 7, 7:00 AM CDTFlash Flood WarningOUNCleveland, McClain, Oklahoma3 hr
May 7, 8:29 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan61 min
May 7, 9:29 AM CDTFlash Flood WarningOUNAtoka, Bryan3 hr
May 7, 9:31 AM CDTSevere Thunderstorm WarningOUNAtoka44 min
May 7, 9:56 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan64 min
May 7, 10:41 AM CDTSevere Thunderstorm WarningOUNBryan, Marshall49 min
May 7, 11:07 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love23 min
May 7, 11:31 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Marshall, Murray, Stephens44 min
May 7, 12:07 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray38 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.